Skip to main content

Publisher: Wiley-Blackwell on behalf of the Royal Statistical Society

Volume 60, Number 1, 1998

Report of the Editors—1997
pp. 1-2(2)
Authors: Jones, M. C.; Young, G. A.

Favourites:
ADD

Robust models in probability sampling
pp. 3-21(19)
Authors: Firth, D.; Bennett, K. E.

Favourites:
ADD

Weighting for unequal selection probabilities in multilevel models
pp. 23-40(18)
Authors: Pfeffermann, D.; Skinner, C. J.; Holmes, D. J.; Goldstein, H.; Rasbash, J.

Favourites:
ADD

Model-based inference for categorical survey data subject to non-ignorable non-response
pp. 57-70(14)
Authors: Forster, Jonathan J.; Smith, Peter W. F.

Favourites:
ADD

Analysis of longitudinal binary data from multiphase sampling
pp. 71-87(17)
Authors: Clayton, David; Spiegelhalter, David; Dunn, Graham; Pickles, Andrew

Favourites:
ADD
Favourites:
ADD

Improving survey-weighted least squares regression
pp. 115-126(12)
Author: Magee, Lonnie

Favourites:
ADD

A semiparametric method of multiple imputation
pp. 127-144(18)
Authors: Lipsitz, Stuart R.; Zhao, Lue Ping; Molenberghs, Geert

Favourites:
ADD

On an adaptive transformation–retransformation estimate of multivariate location
pp. 145-157(13)
Authors: Chakraborty, Biman; Chaudhuri, Probul

Favourites:
ADD

Mixed effects smoothing spline analysis of variance
pp. 159-174(16)
Author: Wang, Yuedong

Favourites:
ADD

Extending the family of Bayesian bootstraps and exchangeable urn schemes
pp. 175-182(8)
Authors: Muliere, Pietro; Walker, Stephen

Favourites:
ADD

On an alternative solution to the vector spline problem
pp. 183-188(6)
Author: Yee, Thomas W.

Favourites:
ADD

Polynomial regression with errors in the variables
pp. 189-199(11)
Authors: Cheng, Chi-Lung; Schneeweiss, Hans

Favourites:
ADD

Residuals for the linear model with general covariance structure
pp. 201-215(15)
Authors: Haslett, John; Hayes, Kevin

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Optimal scaling of discrete approximations to Langevin diffusions
pp. 255-268(14)
Authors: Roberts, Gareth O.; Rosenthal, Jeffrey S.

Favourites:
ADD

Simpson’s paradox and the Bayes factor
pp. 269-270(2)
Author: Aitkin, Murray

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more